# SDR ALG2004F00058

- Difficulty date: October 11, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N2619
- Make and model: Bell 206L-3
- Aircraft serial: 51375
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C30P
- Part serial: CAE890734S
- Condition: Animal Ingestion
- Part time: 13,076 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF THE ENGINE INGESTED A FROG, RETURNED TO BASE.  MECHANIC INSPECTED THE ENGINE INLET, REMOVED FROG REMAINS, WASHED THE ENGINE.  AND COMPLIED WITH POWER CHECK.  FOUND SERVICEABLE.  AC WAS RETURNED TO SERVICE.
